Journal article icon

Journal article

Stirling numbers for complex arguments: Asymptotics and identities

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/S0895480102401119

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Condensed Matter Physics
Merlini, D More by this author
Richmond, B More by this author
Journal:
SIAM JOURNAL ON DISCRETE MATHEMATICS
Volume:
16
Issue:
2
Pages:
179-191
Publication date:
2003
DOI:
EISSN:
1095-7146
ISSN:
0895-4801
URN:
uuid:a30496fd-60c4-447a-9ece-87d2e3c13b1c
Source identifiers:
21033
Local pid:
pubs:21033

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP